Alert archive / New York / Wind Advisories in 2008

Wind Advisory 10, NWS Albany, NY

October 24, 20084 states

NWS Albany, NY issued this wind advisory at Oct 24, 2008, 2:58 PM EDT for 4 states. It took effect at Oct 25, 2008, 2:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 24, 2008, 2:58 PM EDT (18:58 UTC)
In effect from
Oct 25, 2008, 2:00 PM EDT
Expired
Oct 25, 2008, 11:31 PM EDT
In force
10 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 24 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2008-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2008-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2040 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KALY 241858
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
258 PM EDT FRI OCT 24 2008

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-250300-
/O.NEW.KALY.WI.Y.0010.081025T1800Z-081026T0400Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
258 PM EDT FRI OCT 24 2008

...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT EDT
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT EDT
SATURDAY NIGHT. 

AS A HIGH PRESSURE SYSTEM TRACKS OFF THE NEW ENGLAND COAST AND LOW
PRESSURE EXTENDING FROM THE GREAT LAKES INTO THE SOUTHEAST PORTION
OF THE UNITED STATES APPROACHES...A STRENGTHENING SOUTHERLY WIND 
GRADIENT WILL BE THE RESULT. SUSTAINED WINDS OF 15 TO 25 MPH ARE
EXPECTED IN THE VALLEY...WITH 25 TO 25 MPH ACROSS THE HIGHER
TERRAIN OF THE CATSKILLS...ADIRONDACKS...BERKSHIRES AND SOUTHERN
GREEN MOUNTAINS OF VERMONT SATURDAY AFTERNOON INTO THE EVENING
HOURS. 

WIND GUSTS ARE EXPECTED TO OCCASIONALLY REACH NEAR 50 MPH IN THE
VALLEYS...WITH 50 TO 55 MPH EXPECTED ACROSS THE TERRAIN.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...ISOLATED POWER OUTAGES COULD OCCUR.

$$

BGM/HWJIV

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
5 follow-up statements
000 
WWUS71 KALY 241926 CCA
NPWALY

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
326 PM EDT FRI OCT 24 2008

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-250345-
/O.COR.KALY.WI.Y.0010.081025T1800Z-081026T0400Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
326 PM EDT FRI OCT 24 2008

...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT EDT
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT EDT
SATURDAY NIGHT. 

AS A HIGH PRESSURE SYSTEM TRACKS OFF THE NEW ENGLAND COAST AND LOW
PRESSURE EXTENDING FROM THE GREAT LAKES INTO THE SOUTHEAST PORTION
OF THE UNITED STATES APPROACHES...A STRENGTHENING SOUTHERLY WIND 
GRADIENT WILL BE THE RESULT. SUSTAINED WINDS OF 15 TO 25 MPH ARE
EXPECTED IN THE VALLEY...WITH 25 TO 35 MPH ACROSS THE HIGHER
TERRAIN OF THE CATSKILLS...ADIRONDACKS...BERKSHIRES AND SOUTHERN
GREEN MOUNTAINS OF VERMONT SATURDAY AFTERNOON INTO THE EVENING
HOURS. 

WIND GUSTS ARE EXPECTED TO OCCASIONALLY REACH NEAR 50 MPH IN THE
VALLEYS...WITH 50 TO 55 MPH EXPECTED ACROSS THE TERRAIN.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...ISOLATED POWER OUTAGES COULD OCCUR.

$$

BGM/HWJIV

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
000 
WWUS71 KALY 250056
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
856 PM EDT FRI OCT 24 2008

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-250930-
/O.CON.KALY.WI.Y.0010.081025T1800Z-081026T0400Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
856 PM EDT FRI OCT 24 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT
EDT SATURDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FOR EASTERN NEW YORK AND WESTERN
NEW ENGLAND FROM 2 PM SATURDAY AFTERNOON UNTIL MIDNIGHT SATURDAY
NIGHT.

HIGH PRESSURE WILL SHIFT EAST AND OFFSHORE OVERNIGHT AND A LOW
PRESSURE SYSTEM WILL APPROACH FROM OUR SOUTHWEST. THE PRESSURE
GRADIENT BETWEEN THE DEPARTING HIGH AND ADVANCING LOW WILL RESULT
IN STRONG SOUTHERLY FLOW ACROSS THE REGION SATURDAY AFTERNOON INTO
THE EVENING. SUSTAINED WINDS OF 15 TO 25 MPH ARE EXPECTED IN THE
VALLEYS...WITH GUSTS UP TO 50 MPH POSSIBLE. WHILE ACROSS THE
HIGHER TERRAIN...SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED WITH
WINDS GUSTS OF 50 TO 55 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...ISOLATED POWER OUTAGES COULD
OCCUR.

$$
000 
WWUS71 KALY 250809
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
409 AM EDT SAT OCT 25 2008

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-252100-
/O.CON.KALY.WI.Y.0010.081025T1800Z-081026T0400Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
409 AM EDT SAT OCT 25 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EDT TONIGHT...

A LOW PRESSURE SYSTEM WILL APPROACH FROM OUR SOUTHWEST. THE
PRESSURE GRADIENT BETWEEN THE DEPARTING HIGH AND ADVANCING LOW
WILL RESULT IN STRONG SOUTH TO SOUTHEASTERLY FLOW ACROSS THE
REGION THIS AFTERNOON AND EVENING. SUSTAINED WINDS OF 15 TO 25 MPH
ARE EXPECTED IN THE VALLEYS...WITH SOME POTENTIAL BRIEF GUSTS UP
TO 50 MPH POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING.
ACROSS THE HIGHER TERRAIN...SUSTAINED WINDS OF 25 TO 35 MPH ARE
EXPECTED WITH POTENTIALLY MORE FREQUENT WIND GUSTS OF 50 TO 55
MPH.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...ISOLATED POWER OUTAGES COULD
OCCUR.

$$
000 
WWUS71 KALY 252048
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
448 PM EDT SAT OCT 25 2008

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-260400-
/O.CON.KALY.WI.Y.0010.000000T0000Z-081026T0400Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
448 PM EDT SAT OCT 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT FOR
EAST CENTRAL NEW YORK AND ADJACENT WESTERN NEW ENGLAND.

A COLD FRONT OVER CENTRAL NEW YORK EARLY SATURDAY EVENING WILL
MOVE ACROSS THE REGION EARLY TONIGHT. THE PRESSURE GRADIENT
BETWEEN THIS COLD FRONT AND A HIGH PRESSURE SYSTEM OFF THE NEW
ENGLAND COAST WILL RESULT IN A STRONG SOUTH TO SOUTHEASTERLY FLOW
ACROSS THE REGION THROUGH EARLY TONIGHT. AHEAD OF THE FRONT...
THERE WILL BE SUSTAINED WINDS OF 15 TO 30 MPH IN THE VALLEYS...
WITH SOME BRIEF GUSTS UP TO 50 MPH POSSIBLE. ACROSS THE HIGHER
TERRAIN...SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED WITH MORE
FREQUENT WIND GUSTS OF 50 MPH POSSIBLE.

AS THE FRONT MOVES ACROSS THE REGION THIS EVENING...WINDS WILL
SHIFT TO THE WEST AND NORTHWEST BEHIND IT...WITH WIND SPEEDS
DECREASING TO 10 TO 20 MPH. 

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...ISOLATED POWER OUTAGES COULD
OCCUR.

$$
000 
WWUS71 KALY 260331
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
1131 PM EDT SAT OCT 25 2008


CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-260445-
/O.CAN.KALY.WI.Y.0010.000000T0000Z-081026T0400Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
1131 PM EDT SAT OCT 25 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND
ADVISORY. 

THE STRONG WINDS HAVE DIMINISHED ACROSS THE REGION AS THE FRONTAL
SYSTEM THAT WAS PRODUCING THE WINDS HAS PUSHED EAST.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Oct 24, 1:20 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Oct 24, 1:20 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
120 PM EDT FRI OCT 24 2008

.SYNOPSIS...
HIGH PRESSURE OVER NEW YORK AND NEW ENGLAND WILL DRIFT OFFSHORE
THROUGH TONIGHT. LOW PRESSURE WILL MOVE NORTHWARD UP THE SPINE OF
THE APPALACHIANS SATURDAY...BRINGING HEAVY RAIN AND WIND TO THE
REGION. ITS COLD FRONT WILL PUSH THROUGH THE REGION SATURDAY
NIGHT...FOLLOWED BY A MILD WESTERLY FLOW ON SUNDAY. SUNDAY NIGHT A
VERY STRONG COLD FRONT WILL SURGE ACROSS THE REGION AND BE
FOLLOWED BY VERY CHILLY AIR FOR THE MUCH OF THE UPCOMING WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE PERIOD IS ESSENTIALLY THE CALM BEFORE THE STORM. BEGINS WITH
500HPA RIDGE AXIS FM HAT-BUF...AND LARGE SEASONABLE SFC HIGH
CENTERED OVER REGION.  OTHER THAN SOME PATCHY FOG EARLY AM...WILL
BE DELIGHTFUL SUNNY BUT COOL DAY WITH LIGHT WINDS...AND SOME
CIRRUS. TEMPS ARE DOWNRIGHT CHILLY WITH THIS MORNINGS LOWS MORE
THE NORM FOR EARLY DECEMBER. MEANWHILE EVEN AT 00UTC 850HPA TEMPS
WERE +3C. THESE WILL INCR TO +5-7C DURING TODAY. BUT EVEN FULL SUN
WONT REALIZE THE POTENTIAL OF THIS AIRMASS AS THE SUNS NOT MUCH
BETTER THAN FEBRUARY AND WITH ONLY 35-39 DEGREES SOLAR ANGLE AT
1PM. WITH LITTLE WIND THERE WONT BE ALOT OF MIXING...SO TEMPS WILL
UNDER UTILIZE THE WARMER AIR ALOFT AND ONLY MAKE THE 50S IN MOST
AREAS WITH A FEW LOW 60S IN HUD VALLEY. A MONTH AGO THIS AIRMASS
WOULD HAVE BEEN GOOD FOR 72.

BY EVENING THE 500HPA RIDGE IS EAST OF RGN...AND SFC HIGH SLIDES
OFFSHORE. THE DRY AIRMASS WILL HOLD WITH FAIR WX THROUGH THE
EVENING. MEANWHILE TONIGHT MASSIVE 500HPA CUTOFF LOWS OVER UPPER
MISSISSIPPI VALLEY DRIFTS EAST INTO MIDWEST...AND RESULTS IN
CYCLOGENESIS ALONG THE PIEDMONT. THIS SFC LOW DEEPENS AND MOVES
UP THE SPINE OF APPALACHIANS TONIGHT. MEANWHILE THE GRADIENT
BETWEEN THE 1030 HIGH OFFSHORE AND THIS LOW INCREASES TO 12-16HPA
ACROSS NYS LATE TNGT AND SAT MORNING. WINDS 30HPA OFF THE DECK
WILL BE SCREAMING AT 20 TO 35KTS BY 12UTC. THEY SHOULD REMAIN
DECOUPLED TILL THEN...BUT SOME POINT SHORTLY AFTER THEN WILL MIX
DOWN AND INCR QUICKLY. THIS WILL ALLOW TEMPS TO TAKE ANOTHER
FREE FALL UNDER FAIR SKIES EARLY IN THE NIGHT AND WILL RESULT IN
MINS STILL IN THE 30S...BUT INCRG LATE NT CLOUDS WILL CAUSE TEMPS
TO START CREEPING UP LATE AT NIGHT.

CLOUDS WILL INCR LATE AT NIGHT AND BY LATE AT NIGHT GFS HAS -SHRA
ALONG WESTERN EDGES OF FCA WHILE NAM/GEM HOLDS IT OFF TILL AFT
12UTC SAT...WHICH IS PRETTY MUCH IN AGREEMENT WITH CURRENT FCST
AND WILL CONTINUE TO DO SO.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
UPPER SYSTEM GOES NEGATIVE TILT AS IT TRACKS THROUGH THE REGION.
LOW-LEVEL SOUTH TO SOUTHEAST JET WILL STRENGTHEN SIGNIFICANTLY AS
LOW-LEVEL PRESSURE GRADIENT TIGHTENS. STRONG WARM ADVECTION WILL
WARM BOUNDARY LAYER TEMPERATURES RAPIDLY AS WELL...SO BY LATE
TOMORROW AFTERNOON AND EVENING...SOME CONVECTIVE INSTABILITY WILL
BE PRESENT ALONG AND SOUTH OF THE MOHAWK VALLEY AND SOUTHERN VT.
SURFACE DEW POINTS SHOULD SURGE WELL INTO THE 50S FOR A SHORT TIME
LATE IN THE AFTERNOON AND EARLY EVENING.

SO...RAIN SPREADS QUICKLY EAST AND NORTHEAST THROUGH EARLY
AFTERNOON TOMORROW...THEN CONVECTIVE BAND OF SHOWERS AND SCATTERED
THUNDERSTORMS TRACKS THROUGH DURING THE LATE AFTERNOON AND
EVENING. WINDS IN HIGHER ELEVATIONS WILL BE GUSTY...AROUND 40
MPH...MAYBE HIGHER...BUT WILL CAP AT 40 MPH UNTIL TRUE MIXING
POTENTIAL CAN BE EVALUATED IN LATER SETS OF GUIDANCE. HEAVIEST
RAIN BASED ON SOUTH TO SOUTHEAST LOW-LEVEL FLOW LOOKS TO BE IN THE
CATSKILLS AND SOUTHERN BERKSHIRES....BUT EVERYONE SHOULD SEE A
SOAKING RAIN.

HIGHS TOMORROW WILL DEPEND ON HOW MUCH THE WARM BOUNDARY LAYERS
CAN MIX TO THE SURFACE IN THE PRECIPITATION. SINCE SURFACE DEW
POINTS ARE EXPECTED TO SURGE WELL INTO THE 50S...TEMPERATURES
SHOULD AT LEAST GET NEAR 60 IN AREAS ALONG AND SOUTH OF THE MOHAWK
VALLEY AND SOUTHERN VT...BUT MAY TAKE MOST OF THE DAY TO REACH THE
HIGH TEMPERATURES.

ONCE CONVECTIVE BAND EXITS LATER IN THE EVENING AND INTO THE EARLY
MORNING HOURS SUNDAY...WIND SHIFTS TO SOUTHWEST...AND SOME LOW-
LEVEL DRYING AND COOLING TAKES PLACE. WITH PRIMARY UPPER SYSTEM
STIL WELL WEST OF THE REGION...DEEPEST COLD ADVECTION IS DELAYED
UNTIL THE MEAN UPPER TROUGH AXIS AND ASSOCIATED UPPER IMPULSES
TRACK THROUGH LATER SUNDAY NIGHT AND MONDAY. IN FACT SOME
SUGGESTION FOR WEAK WARM ADVECTION SUNDAY AND SUNDAY NIGHT AHEAD
OF THE REINFORCING COLD SHOT TIMED FOR MONDAY.

CHANCES FOR SHOWERS WILL CONTINUE...BUT MUCH MORE SCATTERED LATER
SATURDAY NIGHT THROUGH SUNDAY NIGHT. CLOUD COVER WILL PERSIST
THROUGH SUNDAY NIGHT...BUT WITH SOME DOWNSLOPE COMPONENT AND
SOUTHWEST MEAN FLOW...PERIODS OF BREAKS IN THE CLOUDS POSSIBLE AS
WELL...BUT AVERAGE MOSTLY CLOUDY MOST AREAS THROUGH THE PERIOD.

LOWS TOMORROW NIGHT IN THE 40S...WITH HIGHS SUNDAY IN THE 50S TO
AROUND 60.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UNSETTLED PATTERN...AS MEAN UPPER TROUGH AXIS GENERALLY OVER THE
REGION...AND REINFORCING SHOTS OF COLDER AIR POUR IN FROM CANADA.
TEMPERATURES SHOULD BE CONSIDERABLY BELOW NORMAL. THE MAIN PUSH OF
COLDER AIR ON MONDAY SHOULD PROVIDE ENOUGH FORCING FOR ENHANCED
CHANCES FOR A BAND OF SHOWERS ASSOCIATED WITH THE ONSET OF THE
DEEPER COOLING. HIGHS MONDAY IN THE 50S TO AROUND 60.

TRENDS IN ALL LONG RANGE GUIDANCE/ENSEMBLES IS FOR UPPER ENERGY
AND SURFACE FEATURE TO TRACK WELL EAST OF OUR REGION SOME TIME
BETWEEN MONDAY NIGHT AND WEDNESDAY...BUT WITH SUCH COLD BOUNDARY
LAYER TEMPERATURES...AND WESTERLY MEAN WIND FLOW...SOME LAKE
EFFECT SNOW SHOWER ACTIVITY POSSIBLE IN THE ADIRONDACKS. SOME
WIDELY SCATTERED RAIN AND SNOW SHOWER ACTIVITY ACROSS MOST OF THE
REGION TUESDAY AND WEDNESDAY WITH UPPER ENERGY AND MOISTURE
LINGERING AS WELL. HIGHS TUESDAY AND WEDNESDAY IN THE 30S AND
40S. BY THURSDAY...MEAN UPPER TROUGH AXIS SHOULD BE EAST OF THE
REGION...SO TRENDING TOWARD CLEARING...BUT STILL BELOW NORMAL
TEMPERATURES WITH HIGHS THURSDAY IN THE 30S AND 40S DESPITE THE
POTENTIAL CLEARING TREND.

&&

.AVIATION /18Z FRIDAY THROUGH TUESDAY/...
RIDGE OF HIGH PRESSURE CONTINUE TO SLIDES EAST-NORTHEAST WITH AN
INCREASE IN HIGH LEVEL CLOUDS COMMENCING.  WAVE OF LOW PRESSURE
ACROSS THE SOUTHEAST CONUS...IN ADVANCE OF A COLD FRONT ACROSS THE
MID WEST...WILL BRING ADDITIONAL MOISTURE INTO THE REGION
OVERNIGHT.  CEILINGS WILL DROP OVERNIGHT BUT REMAIN VFR.
VISIBILITIES MIGHT PROVE TO BE A CHALLENGE ALTHOUGH WE EXPECT WINDS
TO INCREASE OVERNIGHT TO LIMIT FOG FORMATION.

RAIN WILL INCREASE THROUGH THE MORNING HOURS INCLUDING A LOWERING OF
VIS/CIGS TO MVFR.  WITH RESIDUAL DRY AIR SEEN WITHIN THE FORECAST
SOUNDINGS...WILL HOLD ONTO THE VCSH FOR ALB/GFL BUT BRING IN SHRA
FOR POU WHERE MOISTURE COLUMN WILL SATURATE FASTER.

THE AFOREMENTIONED WINDS WILL BE PROBLEMATIC WITH LLWS AOA 2K FEET
LATE TONIGHT INTO SATURDAY.  THIS WILL BE PLACED IN ALL TAF
LOCATIONS.

OUTLOOK...
SUN...VFR.
SUN NT-WED...VFR TO MVFR CIGS AND CHC -SHRA/-SHSN.

&&

.FIRE WEATHER...
AFTERNOON MINIMUM RH VALUES WILL DROP TO THE 25 TO 35 PERCENT
RANGE. RH RECOVER TO VALUES OF 90-100 PERCENT. A SOUTH TO
SOUTHEAST BREEZE ESPECIALLY OVER THE ELEVATED TERRAIN WILL LIKELY
PROHIBIT THE FORMATION OF DEW...AT LEAST IN THOSE PLACES. A
SOAKING RAIN WILL OVERSPREAD THE REGION FROM SOUTHWEST TOMORROW
AND LAST INTO TOMORROW NIGHT BEFORE EXITING ON SUNDAY. THE RAIN
MIGHT BE HEAVY AT TIMES.

&&

.HYDROLOGY...
NO HYDRO PROBLEMS ARE EXPECTED THROUGH EARLY SATURDAY. HOWEVER...WE
ARE STILL PROJECTING A ONE TO TWO INCH RAINFALL...LOCALLY HEAVIER
IN THE VICINITY OF ANY THUNDERSTORMS AND UPSLOPE AREAS OF THE
CATSKILLS/BERKSHIRES. THIS TYPE OF RAINFALL LOOKS TO PRODUCE
SIGNIFICANT WITHIN BANK RISES ON RIVERS AND STREAMS. ANY FLOODING
LOOKS TO BE LOCALIZED AND RIGHT NOW...SEE NO NEED TO HOIST A FLOOD
WATCH. WE WILL CONTINUE TO MENTION THE RAIN THREAT IN OUR
HAZARDOUS WEATHER OUTLOOK (HWO).

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

AVIATION...BGM

WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Oct 24, 4:22 AM EDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
422 AM EDT FRI OCT 24 2008

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-251100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
422 AM EDT FRI OCT 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AN OCCLUDED FRONT WILL LIKELY BRING SIGNIFICANT RAINFALL TO THE
AREA LATE TOMORROW INTO EARLY SUNDAY. SCATTERED NON SEVERE
THUNDERSTORMS ARE POSSIBLE LATE TOMORROW AFTERNOON AND EVENING.
THE POTENTIAL REMAINS FOR ONE TO 2 INCHES OF RAINFALL BEFORE THE
SYSTEM MOVES TO OUR EAST...WITH LOCALLY HIGHER AMOUNTS
POSSIBLE...ESPECIALLY ACROSS UPSLOPE AREAS OF THE CATSKILLS
BERKSHIRES AND LITCHFIELD HILLS. AT THE VERY LEAST...THIS RAIN
WILL PRODUCE SOME SIGNIFICANT WITHIN BANK RISES ON RIVERS AND
STREAMS...ESPECIALLY THOSE IN THE HOUSATONIC BASIN. LOCALIZED
PONDING OF WATER IS POSSIBLE...ESPECIALLY IN AREAS OF POOR
DRAINAGE CAUSED BY FALLING LEAVES.

THE SYSTEM MIGHT ALSO BRING STRONG WIND TO MAINLY THE ELEVATED
TERRAIN LATE TOMORROW...FROM A SOUTHEAST DIRECTION. IF CONFIDENCE
BECOMES MORE CERTAIN...WE WILL ISSUE A HIGH WIND WATCH OR WIND
ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in New York, 2008Wind Advisories in Vermont, 2008Wind Advisories in Massachusetts, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.